# SDR FDEA202405250726

- Difficulty date: May 25, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 78,939 hours, 28,402 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 53473
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL400 CABIN ALT HIGH WARNING  DONNED MASKS. RAN  QRH. INITIATED EMERGENCY DESCENT.  CABIN ALTITUDE  RATE REACHED 2000 FT PER MIN DOWN AND HIGHEST  ALTITUDE REACHED WAS 15 K.  EMERGENCY DECLARED AMM: 21-31-02-4,  AMM: 21-31-00-5, AMM: 05-51-24-2,   CABIN PRESS LOSS OCCURED DUE TO LOSS OF L ENG BLEED SOURCE (DUE TO N3 TACH SIGNAL LOSS WRI# 36-11/1704) SINGLE PACK OPS NOT AUTHERIZED ABOVE 35K. ALL ALERTS CONSISTANT WITH THIS CASE.  R & R CABIN PRESS CONTROLLER 2.  OPS CK OK. ALSO TESTED CABIN PRESS CONT 1 & MANUAL CABIN PRESS CONT.   ALL SYS OK.  AS PRECAUTION PERFORMED CABIN PRESS LEAKAGE TEST.(DECAY CK) DECAY TIME IN NORM LIMITS.   NO LEAKS NOTED.  PACK 1 & 2 OPS NORMAL.  ENG BLEED OPS CK'D UNDER WRI# 36-11/1704.
